# SDR SWAA2024121359475

- Difficulty date: November 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 33,395 hours, 16,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Stripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT ROW 22 O/B SEAT TRACK FITTING STRIP<[01] REMOVEDSTRIPPED SEAT TRACK FITTING AND REPLACED BY NEW TRACK FITTING IAW B737-800 CMM 25-22-46;[02] REMOVEDSTRIPPED SEAT TRACK FITTING AND REPLACED BY NEW TRACK FITTING IAW B737-800 CMM 25-22-46. VERIFIED GOOD.
